# SDR ZZDA2010277

- Difficulty date: May 12, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N276AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LENS AT R1 BROKEN.  REMOVED AND REPLACED EXIT SIGN AT R1 DOOR.  OK FOR SERVICE REF MM 25-20.
